γ-Convergence of integral functionals and the variational dirichlet problem in variable domains

Authors

  • A. A. Kovalevskii

Abstract

By using special local characteristics of domains Ω s ⊂Ω,s=12,..., we establish necessary and sufficient conditions for the γ-convergence of sequences of integral functionalsI λs :W k,m s )→ℝ, λ⊂Ω to interal functionals defined on W k,m (Ω).

Published

25.09.1996

Issue

Section

Research articles

How to Cite

Kovalevskii, A. A. “γ-Convergence of Integral Functionals and the Variational Dirichlet Problem in Variable Domains”. Ukrains’kyi Matematychnyi Zhurnal, vol. 48, no. 9, Sept. 1996, pp. 1236–1254, https://umj.imath.kiev.ua/index.php/umj/article/view/5238.